# SDR UALA2009022400632

- Difficulty date: February 23, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 67,999 hours, 11,143 cycles
- Engine: Pwa PW4060
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SHEAR TIE AT STA 1263, STR 39L - STR 39R, AFT SIDE CORRODED.  MAJOR REPAIR ACCOMPLISHED.  REMOVED SHEAR TIE.  FABRICATED AND INSTALLED A NEW SHEAR TIE.
